Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jul 4, 2015, 9:28 AM CDT for Claiborne Parish, Lincoln Parish, Union Parish, Louisiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 9:28 AM CDT (14:28 UTC)
- Expired
- Jul 4, 2015, 2:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 2.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
102
WGUS54 KSHV 041428
FFWSHV
LAC027-061-111-041930-
/O.NEW.KSHV.FF.W.0071.150704T1428Z-150704T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
928 AM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 230 PM CDT
* AT 926 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY MOVING SOUTHEAST AROUND 30 MPH ACROSS THE WARNED AREA. UP
TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RUSTON...GRAMBLING...HOMER...FARMERVILLE...HAYNESVILLE...BERNICE...
COOLEY...DUBACH...CHOUDRANT...SIMSBORO...MARION...JUNCTION CITY...
VIENNA...ATHENS...LISBON...DOWNSVILLE...SPEARSVILLE...LILLIE...LOCH
LOMON AND SHILOH.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3269 9209 3267 9214 3259 9223 3258 9241
3249 9242 3250 9262 3245 9262 3246 9288
3259 9288 3259 9318 3271 9319 3272 9324
3302 9324 3301 9207 3287 9208 3284 9206
3274 9205
$$
061 follow-up statement
998
WGUS74 KSHV 041704
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT SAT JUL 4 2015
LAC027-061-111-041713-
/O.CAN.KSHV.FF.W.0071.000000T0000Z-150704T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAIBORNE LA-LINCOLN LA-UNION LA-
1204 PM CDT SAT JUL 4 2015
...THE FLASH FLOOD WARNING FOR CLAIBORNE...LINCOLN AND UNION PARISHES
IS CANCELLED...
THE WIDESPREAD...HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT.
LAT...LON 3269 9209 3267 9214 3259 9223 3258 9241
3249 9242 3250 9262 3245 9262 3246 9288
3259 9288 3259 9318 3271 9319 3272 9324
3302 9324 3301 9207 3287 9208 3284 9206
3274 9205
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 7:55 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 4, 7:55 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 755 AM CDT SAT JUL 4 2015 .UPDATE... EXPANDED FLASH FLOOD WATCH WESTWARD AND BUMP POPS/WX AS WELL. && .DISCUSSION... THUNDERSTORM DEVELOPMENT EXTENDS FROM TEXARKANA...WEST INTO NEAR MOUNT PLEASANT TEXAS WITH HEAVY BANDS AND TRAINING EASTWARD TOWARD MAGNOLIA AND EL DORADO. MOVEMENT IS SLOWING AND WEAKENING MAY BE UNFOLDING WITH THE PRE HEATING ENVIRONMENT. FOR NOW WE HAVE EXPANDED OUR SMALL FLASH FLOOD WATCH INTO COLUMBIA AND LAFAYETTE UNTIL 1 PM. NO OTHER CHANGES EXCEPT TO INCREASE POPS TO DEFINITE IS SOME OF THE WATCH AREA. THE WATER VAPOR SHOWS THE SHORT WAVE ENERGY OVER NW AR AND NE OK MAY BE MOVING A BIT MORE THE EAST OVER THE LAST HOUR. WE WILL CONTINUE TO MONITOR RAINFALL RATES AND SHORE UP WITH GROUND TRUTH DURING THE NEXT COUPLE OF HOURS FOR ADDITION FLASH FLOOD WARNINGS. STAY TUNED TO THIS SITUATION AS LIGHTNING HAS BEEN PROLIFIC WITH SOME OF THE TALL STORM CELLS. WE STILL HAVE SOME MID LEVEL DRY AIR PER OUR 12Z SOUNDING AND COULD SEE SOME DAMAGING WINDS WITH DRY AIR BELOW THE FREEZING LEVEL OF 14369 FT. STAY TUNED WITH NOAA WEATHER RADIO AND FRESH BATTERIES WHILE IN THE GREAT OUTDOORS AND CONTINUE TO MONITOR LOCAL AND NATIONAL NEWS MEDIA WITH DANGEROUS FLOODING CONTINUING TO UNFOLD IN PARTS OF THE NATURAL STATE. && .PREV DISCUSSION... /ISSUED 646 AM CDT SAT JUL 4 2015/ AVIATION... DIVERGENT NW FLOW ALOFT WITH AN TSTM COMPLEX FROM KDEQ...TO NEAR KTXK...TO NEAR KELD. MOVEMENT IS SOUTHEAST AT 25 KTS. LOW LEVEL JET FLOW INTO THE ACTIVITY IS RICH WITH GULF MOISTURE. EXPECT GUSTS AND TURBULENCE IN VCNTY. ALSO ALONG I-30 NEW DEVELOPMENT WILL BEAR WATCHING WITH TSTM AMENDMENTS POSSIBLE FROM KTYR TO KSHV. SFC WINDS WILL BE S/SW 10KTS WITH CLIMB WINDS SW 20-40KTS. UNCHANGING PATTERN REMAINS FAVORABLE THIS WEEKEND FOR MORE NOCTURNAL AND HEATING TSTM ACTIVITY WITH HOT AND DRY NEW WEEK. PREV DISCUSSION... /ISSUED 513 AM CDT SAT JUL 4 2015/ UPDATE... TO INCREASE POPS AND WEATHER WITH START OF FLASH FLOOD WATCH. DISCUSSION... WE HAVE ISSUED A FLASH FLOOD WATCH FOR UNION CO...UNION PARISH AND CLAIBORNE PARISH UNTIL 1 PM FOR HEAVY RAINFALL POTENTIAL AS AN MCS SAGS DEEPER INTO OUR AREA WHERE FLASH FLOOD WARNINGS HAVE ALREADY VERIFIED THIS MORNING ALONG WITH A SEVERE THUNDERSTORM FOR GOOD MEASURE WITH TREES DOWN ALONG I-30. OUR KSHV 88D RADAR SHOWS A CLUSTER OF HEAVY RAIN MAKERS AND LIGHTNING PRODUCERS FROM MC CURTAIN CO OK IN ACROSS MUCH OF SOUTH ARKANSAS WITH FLOODING THE PRIMARY THREAT THIS MORNING. THE HRRR PROGRESSES THIS RAIN AREA INTO THE FLOOD WATCH AREA INTO THE MID TO LATE MORNING AT LEAST. THE GFS IS SIMILAR WITH A CORE TRAJECTORY OF HEAVY RAIN INTO NORTHEAST LOUISIANA. SOME UNCERTAINTY REMAINS WITH CHANGES TO THE WATCH POSSIBLE THIS MORNING...DEPENDING ON EVOLUTION OF RADAR TRENDS INTO HEATING...ESPECIALLY TAIL END CHARLIE NORTH OF TEXARKANA RIGHT NOW. THIS AREA APPEARS TO BE CONTENT WITH EASTWARD MOVEMENT. WE/LL WHAT THE VORT DOES SOON. SHORT TERM... OTHERWISE...WE SEE MUGGY UPPER 70S OUTSIDE OF THIS RAIN AREA/S COOL POOL. A SOLID LLJ LIFTING COPIOUS AMOUNTS OF TROPICAL MOISTURE LIFTING OVER THE COOL POOL...ALL UNDER VERY DIVERGENT AIR ALOFT WITH THE STRONG UPPER RIDGE OVER W TX/NM AND A DEEP LOW OVER THE GREAT LAKES STATES. THE WATER VAPOR EVEN SHOWS A SHORT WAVE VORT DIGGING INTO THE BASE OF LONG WAVE OVER NE OK AND NW AR...MOVING SOUTHEAST WHICH WILL ONLY ENHANCE THE MID LEVEL PLAYING FIELD AS WELL. 1 TO 3 INCHES ARE POSSIBLE WITH EVEN HIGHER AMOUNTS IN A FEW LOCALES. AS THIS ACTIVITY IS STRONGER THAN YESTERDAYS PUSH...WE MAY SEE THE CLUSTER HOLD TOGETHER INTO AND THEREBY PLUGGING INTO THE LATE MORNING HEATING. BUT IF NOT...A SOLID BOUNDARY WILL EMERGE WITH LIKELY AND DEFINITE POPS WARRANTED TO START THE DAY FOR PORTIONS OF THE ARKLATEX/ARKLAMISS WELL INTO THE AFTERNOON. SOME MAY BRING HEAVY RAINFALL OR PERHAPS DAMAGING WINDS IN AND AROUND HEAVY DOWN POURS FALLING INTO 90 DEGREE HEAT. LONG TERM... LITTLE CHANGE IN THE WORK WEEK WITH THE DEPARTING NE TROUGH ALLOWING THE HOT AND DRY UPPER RIDGE OUT WEST...TO LIFT AND EXPAND BACK OVER THE FOUR STATE AREA WITH HEAT AND HUMIDITY...BUT FEW THUNDERSTORMS. SUPER BLEND AND ALL BLEND HAVE BEEN FAVORED HIGHLY FOR MUCH OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... SHV 87 73 90 75 / 60 30 30 20 MLU 86 72 88 73 / 60 50 60 20 DEQ 84 71 86 72 / 40 30 40 30 TXK 86 72 88 74 / 60 30 60 30 ELD 85 71 87 73 / 80 50 40 30 TYR 88 74 91 75 / 40 20 20 10 GGG 88 73 91 75 / 40 20 30 10 LFK 91 75 92 76 / 30 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ071>073. LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ004-006. OK...NONE. TX...NONE. && 24
Hazardous weather outlook, Jul 4, 8:48 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 848 AM CDT SAT JUL 4 2015 ARZ071>073-LAZ004-006-051400- LAFAYETTE-COLUMBIA-UNION-CLAIBORNE- 848 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...AND FOR NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED...TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THE LATE MORNING HOURS BEFORE DISSIPATING THIS AFTERNOON. IN ADDITION TO HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. FINALLY...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING THE HOLIDAY WEEKEND.. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING THIS HOLIDAY WEEKEND. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER AND FLOODING WILL BE ONGOING...SPOTTER ACTIVATION IS MAY BE NEEDED FOR HIGH WATER ISSUES THIS MORNING. ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137- 149-150-152-165-051400- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA- 848 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...FOR DEEP EAST AND NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL PERSIST INTO THE LATE MORNING HOURS BEFORE DISSIPATING AND MOVING EASTWARD. SOME ADDITIONAL DEVELOPMENT IS POSSIBLE THIS AFTERNOON. IN ADDITION TO HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. FINALLY...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING THE HOLIDAY WEEKEND.. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING THIS HOLIDAY WEEKEND. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. LAZ001>003-005-010>014-017>022-TXZ126-138-151-153-166-167-051400- CADDO-BOSSIER-WEBSTER-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MARION- HARRISON-PANOLA-SHELBY-SAN AUGUSTINE- 848 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ALONG AND SOUTH OF I-20...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. SOME RAINFALL MAY BE HEAVY AT TIMES. IN ADDITION...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING THE HOLIDAY WEEKEND. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. IN ADDITION...A FEW SEVERE STORMS MAY BRING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER OR FLOODING...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 24
In the hours before
Local storm report, Jul 4, 7:46 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 3 W PRESCOTT 33.79N 93.45W
07/04/2015 NEVADA AR LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 30 WEST OF PRESCOTT.
&&
CORRECTED EVENT
EVENT NUMBER SHV1500664
20Local storm report, Jul 4, 7:49 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG 3 W PRESCOTT 33.79N 93.45W
07/04/2015 NEVADA AR LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 30 WEST OF PRESCOTT.
&&
CORRECTED EVENT TIME
EVENT NUMBER SHV1500664
20Local storm report, Jul 4, 8:21 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLASH FLOOD TEXARKANA 33.44N 94.07W
07/04/2015 BOWIE TX LAW ENFORCEMENT
CAR SUBMERGED IN FLOODED ROADWAY AT SUMMERHILLS ROAD
AND MOORES LANE.
&&
EVENT NUMBER SHV1500665
13Local storm report, Jul 4, 9:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM FLASH FLOOD 5 NE PRESCOTT 33.85N 93.33W
07/04/2015 NEVADA AR LAW ENFORCEMENT
TRAIN TRESTLE WASHED OUT IN THE BOUGHTON COMMUNITY
NORTHEAST OF PRESCOTT.
&&
EVENT NUMBER SHV1500666
13Local storm report, Jul 4, 9:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM FLASH FLOOD PRESCOTT 33.80N 93.39W
07/04/2015 NEVADA AR LAW ENFORCEMENT
NUMEROUS ROADWAYS UNDERWATER IN AND AROUND THE PRESCOTT
COMMUNITY INLCUDING HWY. 67...32 AND 19.
&&
EVENT NUMBER SHV1500667
13Local storm report, Jul 4, 9:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 5 NNE PRESCOTT 33.86N 93.35W
07/04/2015 NEVADA AR LAW ENFORCEMENT
TREES DOWN ALONG INTERSTATE 30...NORTHEAST OF PRESCOTT.
&&
EVENT NUMBER SHV1500668
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 4:54 AM CDT | Flash Flood Watch | SHV | Claiborne, Lincoln, Ouachita, Union | 14 hr |
| Jul 4, 11:11 AM CDT | River Flood Warning | SHV | Grant, Natchitoches, Winn | 7 days |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Winn | 47 min |
| Jul 4, 5:47 PM CDT | Special Weather Statement | SHV | Red River, Winn | 58 min |
| Jul 4, 5:59 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Grant, Natchitoches, Red River, Sabine, Winn | 46 min |
| Jul 4, 6:50 PM CDT | Special Weather Statement | SHV | Winn | 40 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.